Mathematics: Page 24: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 146 | Views: 1109

Mathematics, Nigeria, Volume 3 Issue 3, March 2014

Pages: 86 - 90

Adopting Elastic Net Penalization in Logistic Regression to Achieve Stability: A Case Study of University of UMTHBorno State Nigeria

A. M. Baba | S. Maibulangu | A. Bishir

Downloads: 146 | Views: 814

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 440 - 443

A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

D. Jasmine. E. C. | Henry Amirtharaj

Downloads: 146 | Views: 854

Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 642 - 644

Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma | P. D. Dolas

Downloads: 146 | Views: 1766

Mathematics, Nigeria, Volume 3 Issue 11, November 2014

Pages: 40 - 45

Enhancing Teaching and Learning of Mathematics: Adoption of Blended Learning pedagogy in University of Uyo

Amos F. Awodeyi | Ekemini T. Akpan | Ifiok J.Udo

Downloads: 146 | Views: 824

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 831 - 835

Spherically Symmetrical Cosmological Model in Brans Dicke Theory of Gravitation with Anisotropic Dark Energy

Amrapali P. Wasnik

Downloads: 146 | Views: 775

Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 428 - 430

A New method for Solving Fully Fuzzy Linear Programming Problem

Uday Sharma

Downloads: 146 | Views: 799

Mathematics, Albania, Volume 4 Issue 10, October 2015

Pages: 471 - 474

Uncertainty in Oil Reservoir Properties Deterministic and Stochastic Methods of Reserves Estimation

Robert Kosova | Adrian Naco | Markela Muca

Downloads: 146 | Views: 721

Mathematics, Nigeria, Volume 5 Issue 2, February 2016

Pages: 1104 - 1109

Multiple Off-Grid Hybrid Block Simpson's Methods for Solution of Stiff Ordinary Differential Equations

Althemai J. M. | Skwame Y | Donald J. Z.

Downloads: 146 | Views: 869

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 2046 - 2048

Analysis of Some Results on Complete Fuzzy Metric Spaces and Separable Fuzzy Metric Spaces

Dipen Saikia

Downloads: 146 | Views: 766

Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 559 - 563

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Set based on distance in Medical Diagnosis

Dr. N. Sarala | B. Suganya

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.